Vol 22 No 4 (2017)

Vol 22 No 4 (2017)

Nonlinear Analysis: Modelling and Control
Published 2017-07-02

Articles

Osvaldo Osuna | Joel Rodríguez-Ceballos | Cruz Vargas-De-León | Gabriel Villaseñor-Aguilar
A note on the existence and construction of Dulac functions
Abstract views 139 | Article downloads (PDF) 164
431-440
PDF
Mohammad Mirzazadeh | Mehmet Ekici | Mostafa Eslami | Edamana Vasudevan Krishnan | Sachin Kumar | Anjan Biswas
Solitons and other solutions to Wu–Zhang system
Abstract views 138 | Article downloads (PDF) 105
441-458
PDF
Grzegorz Cieplok
A wire transducer in a system with a van der Pol oscillator and velocity feedback
Abstract views 114 | Article downloads (PDF) 78
459-472
PDF
Kusum Lata | Arvind Kumar Misra
Modeling the effect of economic efforts to control population pressure and conserve forestry resources
Abstract views 161 | Article downloads (PDF) 110
473-488
PDF
Mifodijus Sapagovas | Viktorija Griškonienė | Olga Štikonienė
Application of M-matrices theory to numerical investigation of a nonlinear elliptic equation with an integral condition
Abstract views 117 | Article downloads (PDF) 79
489-504
PDF
Ruoxia Li | Jinde Cao | Ahmad Alsaedi | Fuad Alsaadi
Ruoxia Li, Jinde Cao, Ahmad Alsaedi, Fuad Alsaadi Stability analysis of fractional-order delayed neural networks
Abstract views 215 | Article downloads (PDF) 120
505-520
PDF
Lin Li | Ravi P. Agarwal | Chun Li
Nonlinear fractional equations with supercritical growth
Abstract views 111 | Article downloads (PDF) 84
521-530
PDF
Stojan Radenovic´ | Tran Van An | Le Thanh Quan
Some coincidence point results for T-contraction mappings on partially ordered b-metric spaces and applications to integral equations
Abstract views 130 | Article downloads (PDF) 102
545-565
PDF